# SDR HALA2011082700390

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 96,881 hours, 18,396 cycles
- Engine: Pwa PW4062
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Dirty
- Location: Lt Wing Slide
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT WING SLIDE EICAS MESSAGE ON TAKEOFF ROLL.  PERFORMED HIGH ENERGY STOP INSP IAW AMM 05-51-14-212-089.   ACCOMPLISHED FIM 52-71-00, FIG 107, BITE PESU OK.  IAW FIM INDEX INSPECTED AND CLEARED BLOCKAGES ON OFF WING SLIDE COMPT, LATCHES.  BITE PSEU AGAIN-NO DEFECTS NOTED. OFFWING SLIDE DISARMED & ARMED IAW HAL 767-3-HAL005. ABORTED T/O.
